# SDR REXA2013080801569

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,573 hours, 18,849 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 25000 FT, CLIMBING OUT, RECEIVED A ANTI-ICE DUCT WARNING MESSAGE.  RAN QRH AND CLOSED BOTH 14TH STAGE SWITCHES, WING ANTI ICE WAS OFF/NEG ICING CONDITIONS. A FEW MINS RECEIVED A RT 14TH DUCT WARNING MESSAGE.  R & R SENSING ELEMENT A38WK IAW AMM 36-21-04 PERFORMED OPC OF WING ANTI ICE IAW AMM 30-11-00-790-802.  ALL OPS NORMAL, OK FOR SVC.
